# SDR UPS 803243

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561237618
- Condition: Cracked
- Location: Fs 52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2 CHECK, MAINTENANCE FOUND CRACK ON FUSE FRAME AT FS 52 RT SIDE, 6 INCHES ABOVE FLIGHT DECK SUB FLOOR, APPROX 1 INCH LONG.  INSTALLED REPAIR PER UPS EO FILE DC8-5310-6967A.
